A 43-year-old female asked:
I had a tetanus injection in mybupper arm on tuesday. arm has been muscle sore. i have now noticed a lump on my arm where the injection was given. what had caused this and what should i do?
1 doctor answer • 1 doctor weighed in
Pathology 50 years experience
Give it time: You had what is called an Arthus reaction to the vaccination due to pre-existing antibodies to tetanus toxoid. It will resolve with time. If you get fever or enlarged lymph glands, see your doctor.
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
300 viewsAnswered >2 years ago
Last updated Jul 22, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.